Skip to main content

Professor Caroline Series, FIMA FAMS

Picture of Caroline Series  

Caroline Series

Professor of Mathematics

Office: A2.01
Phone: +44 (0)2476 522677
Email: C dot M dot Series at warwick dot ac dot uk

Personal Home Page

 

Research Interests:
Hyperbolic geometry, Kleinian groups, dynamical systems


 

Recent selected publications:

Series C.M. and Mj M., Limits of limit sets I. Geometriae Dedicata 167 (2013), 35 - 67

Series C.M., The Maskit embedding of the twice punctured torus. Geometry and Topology 14 (2010), 1941 - 1991

Series C.M. and Maloni S., Top terms of polynomial traces in Kra's plumbing construction. Algebraic and Geometric Topology 10 (2010), 1565 - 1607

Series C.M., Choi Y. and Rafi K., Lines of minima and Teichmüller geodesics. Geometry and Functional Analysis 18 (2008), 698 - 754

Series C.M., Thurston's bending measure conjecture for once punctured torus groups , in LMS Lecture Notes 329 (2006), 75 - 90

Series C.M. and Choi Y., Lengths are coordinates for convex structures. J. Diff. Geom. 73 (2006), 75 - 116

Series C.M., Limits of quasifuchsian groups with small bending. Duke Mathematical Journal 128 (2005), 285 - 329

Series C.M. and Keen L., Pleating invariants for punctured torus groups , Topology 43 (2004), 447 - 491

Series C.M., An extension of Wolpert's derivative formula, Pacific J. Math. 197 (2001), 223 - 239

Research grants:

EPSRC Symposium on low dimensional geometry & topology (01/10/2006 - 30/9/2009)

Newton Institute Programme Spaces of Kleinian Groups (2003)

EPSRC Senior Reseach Fellowship (1999 - 2004)